# SDR USAA060444

- Difficulty date: March 7, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 16,350 hours, 16,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SILL PLATE AT FRAME 66 CORRODED.  INSTALLED ANGLE PER SRM 53-41-14 REPAIR 6; CORROSION TASK JA-260-53500.
